# SDR EISA96263

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB CRACKED AT FORWARD SIDE OF UPPER VENT BOX AT WING STATION 686.5.  INSTALLED REPAIR PER SRM 57-10-05.  (M)
